Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have difficulty going to sleep. Suffered depression. Prescribed Sublinox. No memory. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Since July 2012, having great difficuliy going to sleep, sometimes up to 2 hours to fall asleep only to awake an hour later and try and go back to sleep. On occassion I sleep walk and awake sitting on my stairs in my house, but only happens when over tired, once or twice a month, or talk in my sleep and leg twitting.
In January of 2013, depression set in and seen my family doctor in February 2013, regarding above situation.
He prescribed Sublinox medication and that night I awoke and left my bed asleep and drove my car to a local bar and I drank wine.
I do not drink, and have no memory of leaving my bed or anything after that on this occassion.
I was informed later regarding my ware abouts, and I need to know is this possible specialy when I have never done anything like this before.
I hope you can help.
Your's truly,
Posted Thu, 10 Oct 2013 in Sleep Disorders
Answered by Dr. Payman Hajiazim 1 hour later
Brief Answer:
Sublinox can provoke sleepwalking.

Detailed Answer:
Hi there, thanks for asking. Many medication, also drinking alcohol and tiredness can aggravate sleepwalking. Sublinox may not be the best medication for depression and also it is better not to be taken at night. It can also aggravate apnea at night so it change the quality of sleep.
Also a medication from the class of benzodiazepines which has long half life could be the best medication for people who have sleepwalking. Let me know if you have any other question. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor